# SDR ASAA9680092

- Difficulty date: April 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N956AS
- Make and model: Doug DC-9-82
- Aircraft serial: 48079
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Grd Sense Cable
- Condition: Out Of Adjust
- Location: Nlg
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SFO - UPON ARRIVAL OF FLT 430 - CREW REPORTED THE LANDING GEAR HANDLE WOULD NOT MOVE TO UP POSITION, USED GEAR HANDLE RELEASE BUTTON TO MOVE GEAR HANDLE TO UP POSITION AFTER TAKEOFF FROM PDX.  ADJUSTED GROUND SENSE CONTROL CABLES AND ANTI-RETRACTION CABLE PER MM, ACCOMPLISHED RETRACTION/EXTENSION TEST AND OPERATED NORMALLY.  (M)
